# SDR DALA2025032502220

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,285 hours, 41,332 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6227999003
- Part serial: 320DL
- Condition: Odor
- Location: Zone 200
- Part time: 75,000 hours, 26,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.   REMOVED AND REPLACED F/O HSI PER B757AMM 34-22,WHEN REMOVED ORGINAL HSI SMELLED BURNT ODOR FROM BACK OF UNIT, OPS CK GOOD.
